# SDR CA091021016

- Difficulty date: October 21, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 26,737 hours
- Engine: Pwa PW123
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal Block
- Condition: Fire
- Location: Windwhield Heat
- Component: Windshield
- Component part number: 8SC0043011
- Stage of operation: CR
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED THAT AT 14,000 FT, A ONE FOOT (1`) FLAME SHOT (ARCED) FROM THE TERMINAL BLOCK OF THE LT WINDSCREEN.  FIRE EXTINGUISHER WAS REMOVED FROM THE HOLDER BUT BY THAT THAT TIME THE FIRE HAD GONE OUT. SMOKE FILLED THE FLIGHT DECK AND OXYGEN MASKS WERE UTILIZED AND BY THEN THE OUTTER LAYER OF THE WINDOW STARTED TO CRACK.  EMERGENCY WAS DECLARED. CREW LANDED THE A/C SAFELY.BY THE TIME THE A/C LANDED THE WINDSCREEN CRACKS HAD MIGRATED THROUGH TO THE INNER PLY AND GLASS WAS FALLING INTO THE FLIGHT DECK.  REF: DEFECT-877024, FOR RECTIFICATION. WINDSCREEN AND WINDSHIELD HEAT CONTROLLER TAKEN BY TSB FOR ANALYSIS. (TC 20091021016)
